# SDR 2006FA0000444

- Difficulty date: April 19, 2006
- Submitted: May 5, 2006
- Operation: General aviation
- Aircraft: N722JB
- Make and model: Amd FALCON2000
- Aircraft serial: 13
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Cowling
- Part number: F2MA581260813
- Condition: Separated
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

AC WAS RETURNING TO HOME FIELD AFTER MAINTENANCE WHEN CREW HEARD A LOUD NOISE AND ELECTED TO RETURN TO DEPARTURE.  AFTER ENGINE SHUT-DOWN, IT WAS DETERMINED THAT THE LT ENGINE UPPER AND LOWER COWLING HAD SEPARATED FROM THE AC IN FLIGHT.  SB CONCERNING COWLING SEPARATION, HAD BEEN PREVIOUSLY APPLIED.  COWL SEPARATION HAS BEEN THE SUBJECT OF PREVIOUS SERVICE AD AND SERVICE NEWS FLASHES.  (K)
